# SDR DHL2001362024

- Difficulty date: July 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR LIGHTS ILLUMINATED. NO SMOKE VISUALLY DETECTED. AFT CARGO TEMPS WERE 90 DEGREES PLUS. APPLIED EXTERNAL CONDITIONED AIR CART AND CYCLED CIRCUIT BREAKERS AND CARGO COMPARTMENT ISOLATION VALVES IAW A300 MM SUPP. 26-11-00.  OPERATIONAL CHECK SERVICEABLE.
